# SDR DXTA200601315

- Difficulty date: March 24, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N984QS
- Make and model: Cessna 750
- Aircraft serial: 7500084
- Aircraft time: 6,006 hours, 3,763 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Connector
- Condition: Malfunctioned
- Location: Flap Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CONSTANT CHIME AND BRIEF MASTER WARNING RECEIVED DURING TAKEOFF ROLL.  FOUND LT FLAP RESOLVER CONNECTOR JL041 WITH MOISTURE.  CLEANED AND DRIED PLUG JL041 PERFORMED NO TAKEOFF WARNINGS, OPS CHECK WITH NO DEFECTS NOTED.  WORK DONE IAW 750 M/M CH27-50-01 REV 12.
